# SDR SWAA2024041772644

- Difficulty date: April 10, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: UNKNOWN
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LOWER CEILING PANEL CENTER EMERGENCY EXIT SING INOP<[01] PERFORMED TROUBLESHOOTING CENTER EMERGENCY EXIT SING AS PER B737 WDM 33-51-14. FOUND FUSE DEFECTIVE. REPLACED EMERGENCY POWER SUPPLY FUSE PER REF. B737 AMM 33-51-06-960-804.PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST PER REF. B737 AMM 33-51-00-710-801.OPS TEST PASSED.;[02] VERIFIED STEP 1
